# SDR AU980016

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech G35
- Engine: Cont E2258
- Propeller: Beech 215107
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bushing
- Condition: Worn
- Location: Nlg Retract
- Component: Beech, G35
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR DRAG BRACE BUSHES WORN AND ONE ATTACHMENT BOLT LOOSE.
